Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A technique for characterizing Carleson measures on Bergman spaces

Author: Daniel Luecking
Journal: Proc. Amer. Math. Soc. 87 (1983), 656-660
MSC: Primary 32H10; Secondary 32A30, 46E15
MathSciNet review: 687635
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method is presented for characterizing Carleson-type measures relative to Bergman spaces. This method applies to the standard weighted and unweighted Bergman spaces on the unit ball in $ {{\mathbf{C}}^n}$ to yield simple proofs of the known results. It also extends these results to domains more general than balls.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 32A30, 46E15

Retrieve articles in all journals with MSC: 32H10, 32A30, 46E15

Additional Information

PII: S 0002-9939(1983)0687635-6
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia